Metronidazole-induced encephalopathy: A case report and literature review

S. Sato, S. Takahashi, N. Kurihara, A. Sato, H. Takahashi

研究成果: Article査読

抄録

We report a case of metronidazole-induced encephalopathy, a rare toxic encephalopathy. Following long-term administration of metronidazole for treating pseudomembranous enteritis, the patient developed involuntary movements and dysarthria. The initial MR images were obtained soon after the onset of the symptoms. T2-weighted, FLAIR and diffusion-weighted images showed symmetrical high intensity in the dentate nucleus and inferior colliculus bilaterally. Diffusion-weighted images were especially useful to identify tiny lesions in the inferior colliculi for their prominent brightness. Soon after discontinuation of metronidazole therapy, symptoms regressed and follow-up MR images showed resolution of the high intensity lesions.

本文言語English
ページ(範囲)1369-1373
ページ数5
ジャーナルJapanese Journal of Clinical Radiology
58
10
出版ステータスPublished - 2013 10

ASJC Scopus subject areas

  • Radiology Nuclear Medicine and imaging

フィンガープリント 「Metronidazole-induced encephalopathy: A case report and literature review」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル